# SDR IXXAO200003O

- Difficulty date: January 29, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45998
- Aircraft time: 84,202 hours, 33,748 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Condition: Lack Of Lube
- Location: Landing Gear
- Part time: 84,202 hours, 33,748 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM MCI TO TOL, THE LANDING GEAR NOT LATCHED LIGHT ILLUMINATED DURING THE GEAR UPLATCH CHECK.  THE FLIGHT CREW CYCLED THE LANDING BUT THE WARNING INDICATION REMAINED THE SAME.  THE FLIGHT CONTINUED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT, CLEANED AND LUBRICATED THE GEAR UPLATCH MECHANISMS.  MAINTENANCE PERFORMED A SUCCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE MAINTENANCE MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.
